# SDR CALA2013072990059

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 87,478 hours, 13,855 cycles
- Engine: Pwa PW4060
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 8198021
- Part serial: 208
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC C1 STATUS DISPLAYED ECM DOWNLINKS SHOW MSG 35 1-25 CHANNEL A & B SVA FD BK FAIL. CHECKED PIMU FOR MESSAGES TO CONFIRM.  ACCOMPLISHED FIM WIRING CHECKS BEFORE REPLACING SVA.  REPLACED SVA AMM, OPS CHECKED GOOD. NO MESSAGES.
